# SDR ASAA2016022715701

- Difficulty date: February 27, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 33,970 hours, 10,288 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Discolored
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS, NR 1 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  PRE CLEANING T49.5 NR = S1-157.2, S2-129.5, S3-133.3, S4-166.5.  REPLACED CJ10 HARNESS DUE TO EXCESSIVE HEAT DISCOLORATION AND GRIME IN SOCKETS.  POST CLEANING NRS=S1-24.2, S2-13.4, S3-14.5, S4-31.2. ALL NRS WITHIN LIMITS.  GROUND VERIFICATION SATISFACTORY. TEST PASS REF AMM 73-21-06, 77-21-00.
